# SDR 95ZZZM135

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 1400
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND ON THE FUSELAGE FRAME AT FS 1400 BETWEEN L34R AND L35L.  REMOVED AND REPLACED FUSELAGE FRAME AT FS 1400, INSTALLED STRAP DOUBLER AND ACCOMPLISHED REPAIR SPLICE ON FUSELAGE FRAME IAW EO 9505071.
